# SDR DL777010520

- Difficulty date: March 30, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 5,164 hours, 1,059 cycles
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Part number: 130902016
- Condition: Arced
- Location: Seat 52
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND PLUG J1 CONNECTOR P1 AT SEAT 52AB ARCED. ACTIVATED IFE SYSTEM CLEARED MCO 445269003 REMOVED AND REPLACED AVU AT SEAT 52 A/B-P/N 1301273-11 AND SEAT TO SEAT CABLE P/N 130902-016.
